Journal on Mathematics Education

IndoMS-JME stands for Indonesian Mathematical Society Journal on Mathematics Education.  This journal is designed and devoted not only to Indonesian Mathematics Society (IndoMS) members but also to lectures, researchers, mathematics school teachers, teacher educators, university students (S1, S2, and S3) who want to publish their research reports or their literature review articles (only for invited contributors) about mathematics education and its instructional.  Start from July 2010, this journal will be published two times a year, in July and January.  Besides regular writers, for each volume the contents will be contributed by invited contributors who experts in mathematics education either from Indonesia or abroad.

Journal on Mathematics Education

(Volume 6 Number 1, January 2015)

(ISSN 2087-8885) (e-ISSN 2407-0610 )

Cover JME_Vol 5_No 2_Fix_Original - Luar

 

Articles

Using Rasch Analysis To Explore What Students Learn About Probability Concepts

by Zamalia Mahmud, Anne Porter

Abstract | Full Text
Downloaded

Professional Development of PMRI Teachers For Introducing Social Norms

by Ratu Ilma Indra Putri, Maarten Dolk, Zulkardi

Abstract | Full Text
Downloaded

Profile of Secondary School Students with High Mathematics Ability In Solving Shape And Space Problem

by Mulia Putra, Rita Novita

Abstract | Full Text
Downloaded

Enhancing Students’ Communication Skills Through Treffinger Teaching Model

by Idrus Alhaddad, Yaya S. Kusumah, Jozua Sabandar, Jarnawi A. Dahlan

Abstract | Full Text
Downloaded

Leveling of Critical Thinking Abilities of Students of Mathematics Education In Mathematical Problem Solving

by Rasiman

Abstract | Full Text
Downloaded

Mathematical Critical Thinking Ability Through Contextual Teaching And Learning Approach

by Kurniati, Yaya S. Kusumah, Jozua Sabandar, Tatang Herman

Abstract | Full Text
Downloaded

Utilizing Microsoft Mathematics In Teaching And Learning Calculus

by Rina Oktaviyanthi, Yani Supriani

Abstract | Full Text
Downloaded

Journal on Mathematics Education

Department of Master Program on Mathematics Education
Jalan Padang Selasa No. 524
Palembang – 30139
email: rully.jme@gmail.com